# SDR AALA202103239009

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 84,406 hours, 10,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EPAS BATTERY VISUAL CHECK, FOUND GREEN BATTERY STATUS LIGHT NOT BLINKING ON R2 DOOR. BATTERY PACK REQUIRES REPLACEMENT. REMOVED AND REPLACED R2 EPAS BATTERY PACK IAW AMM 52-11-20.
